# SDR QREA202104140001

- Difficulty date: March 30, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N379R
- Make and model: Cessna 525A
- Aircraft serial: 525A0421
- Aircraft time: 3,688 hours, 3,244 cycles
- Engine: Wilint FJ443A
- Engine time: 3,688 hours, 3,244 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 119149
- Part serial: CL6APU0363
- Condition: Intermittent
- Location: Zone 400
- Part time: 3,688 hours, 3,244 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, P
- Precautionary procedure: E

## Discrepancy

WHILE JUST BEGINNING A DECENT FROM FL450 THE THROTTLE WAS REDUCED SLOWLY AND TOGETHER ON BOTH ENGINES, THE RIGHT ENGINE ROLLED BACK TO FLAME-OUT.  ENGINE WAS RE-STARTED SUCCESSFULLY AT FL220 AND REMAINED RUNNING AND OPERATING NORMALLY THE REST OF THE FLIGHT TO LANDING AT KHPN WHITE PLAINS, NY.  FADEC DATA WAS DOWNLOADED AND SENT TO WILLIAMS BY WAYNE TOHER OF RELIANT AIR.  WILLIAMS CONCLUDED THE FUEL DELIVERY UNIT FAILED.  FDU WAS REPLACED BY TEXTRON/CESSNA IN WHITE PLAINS AND WELL AS THE OTHER ENGINE (LH) FDU BY DEMAND FROM RELIANT.
